On approximation properties of a family of linear operators at critical value of parameter
dc.contributor.author | Aliev, Ilham A. | |
dc.contributor.author | Gadjiev, A. D. | |
dc.contributor.author | Aral, Ali | |
dc.date.accessioned | 2020-06-25T17:41:05Z | |
dc.date.available | 2020-06-25T17:41:05Z | |
dc.date.issued | 2006 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description.abstract | We introduce the family of linear operators [GRAPHICS] associated to a certain "admissible bunch" of operators S-t, t > 0, acting on L-p (R-n, dm, and investigate the approximation properties of this family as alpha -> 0(+). We give some applications to the Riesz and the Bessel potentials generated by the ordinary (Euclidean) and generalized translations. (C) 2005 Elsevier Inc. All rights reserved. | en_US |
dc.identifier.citation | Aliev, I.A., Gadjiev, A.D., & Aral, A. (2006). On approximation properties of a family of linear operators at critical value of parameter. J. Approx. Theory, 138, 242-253. | en_US |
dc.identifier.doi | 10.1016/j.jat.2005.11.011 | |
dc.identifier.endpage | 253 | en_US |
dc.identifier.issn | 0021-9045 | |
dc.identifier.issn | 1096-0430 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-32144437052 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 242 | en_US |
dc.identifier.uri | https://doi.org/10.1016/j.jat.2005.11.011 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/3626 | |
dc.identifier.volume | 138 | en_US |
dc.identifier.wos | WOS:000235744200008 | |
dc.identifier.wosquality | Q3 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Academic Press Inc Elsevier Science | en_US |
dc.relation.ispartof | Journal Of Approximation Theory | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Riesz potentials | en_US |
dc.subject | Bessel potentials | en_US |
dc.subject | generalized translation | en_US |
dc.subject | Lipschitz point | en_US |
dc.subject | Poisson semigroup | en_US |
dc.subject | metaharmonic semigroup | en_US |
dc.title | On approximation properties of a family of linear operators at critical value of parameter | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- On approximation properties of a family of linear operators at critical value of parameter.pdf
- Boyut:
- 190.66 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text